# SDR USAA980280

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Fretted
- Location: Bs 663-727
- Part time: 46,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 20 INCH FRETTED AREA BETWEEN BS 663-727 BEAM.  INSTALLED REPAIR STRAP AND REPAIRED PER EA 44092.  (M)
